# SDR AUS20030719

- Difficulty date: July 16, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bnorm BN2A27
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bearing
- Part number: LW13521
- Condition: Delaminated
- Location: Engine
- Part time: 1,498 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONNECTING ROD BEARING DELAMINATED. METAL CONTAMINATION OF OIL FILTER.
